MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 ACCUCATH 18GX2.25; CATHETER,INTRAVASCULAR,THERAPEUTIC,SHORT-TERM LESS THAN 30 DAYS

C.R. BARD, INC. (BASD) -3006260740 ACCUCATH 18GX2.25; CATHETER,INTRAVASCULAR,THERAPEUTIC,SHORT-TERM LESS THAN 30 DAYS
Model Number AC0182252
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/01/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has not been returned to the manufacturer for evaluation.A lot history review (lhr) of reep4055 showed no other similar product complaint(s) from this lot number.Device not returned for evaluation.
 
Event or Problem Description
It was reported inserter placed accucath lot # reep4055 and upon insertion, needle would not retract leaving needle exposed.No other details were given.Hospital staff to be retrained.

Brand Name
ACCUCATH 18GX2.25
Common Device Name
CATHETER,INTRAVASCULAR,THERAPEUTIC,SHORT-TERM LESS THAN 30 DAYS
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
MDR Report Key10907329
Report Number3006260740-2020-20685
Device Sequence Number545967
Product Code FOZ
UDI-Device Identifier00801741110993
UDI-Public(01)00801741110993
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K153298
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/09/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAC0182252
Device Catalogue NumberAC0182252
Device Lot NumberREEP4055
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/03/2020
Initial Report FDA Received Date11/25/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;